# SDR CA110830008

- Difficulty date: August 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING REVIEW OF SHOP EVENT REPORT, RECEIVED FROM AIR TAXI, AN EVENT ON PCE 41515 IN APRIL WAS DISCOVERED.  DURING TAKEOFF THE PILOT HEARD A NOISE AND THE TAKEOFF WAS ABORTED UNEVENTFULLY.  DAMAGED ON PCE 41515 WAS OBSERVED AND THE ENGINE WAS REMOVED AND SENT FOR INSPECTION.
